Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cazzzidy

4 Months In, Still Lots Of Redness/peeling. Help!

Recommended Posts

Hello all,

I am 3 months and 3 weeks into using Atralin .05. I ramped up over the course of a couple weeks without any trouble. Went through a horrible breakout which lasted till month 3.

I've eliminated dairy and nuts and have been patient with the Atralin and now my inflamed acne is reduced by 80%. I'm very happy. My skin is getting better on most of my face.

However, the area from my chin to my mouth and a little bit of my cheeks is extremely dry. I wake up and it's peeling with white flakey dead skin. The texture is lumpy. Almost like acne but the spots just seem like inflamed skin. A few times a week I find what I think is a tiny whitehead but seems to actually be a tiny tiny blister. If I pop it fluid spills out.

If I moisturize, all of the dead skin comes off but I am left with tons of REDNESS. Like splotchy red acne looking skin, though it's not actually acne. It makes me wonder if I am allergic to my moisturizer or something?

Whats going on here? Is this normal? When will it get better? Should I use less (I use less than a pea) everynight or switch to ever other night? Any general advice?

Thanks

Share this post


Link to post
Share on other sites

i also peel in the same region and I'm 8 months in to differin. what works for me is using it every other day, cooler showers and apply a moisturiser after applying differin.

I might get a little more spots by reducing the frequency but personally it's better than a peely face and surely all that peeling can't be good for your skin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×